# SDR FDEA201108263516

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: DR430000312100
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131HG HAS 10" OF EDGE DAMAGE, 10EA. PUNCTURES, 3EA. CRACKS FABRICATED REPLACEMENT PANEL 313HG IAW DWG SRZ-25-005 REV. J IDENTIFIED   REPACEMENT PANEL IAW GMM 7-0-1001.
